# SDR ASAA2022082939709

- Difficulty date: August 29, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 25,930 hours, 8,153 cycles
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Part number: 1741010303
- Part serial: 004823
- Condition: Defective
- Location: Flight Deck
- Part time: 25,932 hours, 8,154 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FMC LSK 5R + 6R TOP LAYER MISSING. GROUNDED - YES. REMOVED AND REPLACED F/O'S FMC CDU REF B737-900 AMM 34-61-01, OPS CHECK GOOD. CDU SOFTWARE CONFIGURATION CHECK COMPLIED WITH REF AMM 34-61-00.
